Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Manuel A. SANCHEZ
|Number||Authors, Title and Details|
Gabriel N. GATICA, Antonio MARQUEZ, Manuel A. SANCHEZ: Pseudostress-based mixed finite element methods for the Stokes problem in $R^n$ with Dirichlet boundary conditions. I: A priori error analysis. Communications in Computational Physics, vol. 12, 1, pp. 109-134, (2012).
Gabriel N. GATICA, Antonio MARQUEZ, Manuel A. SANCHEZ: A priori and a posteriori error analyses of a velocity-pseudostress formulation for a class of quasi-Newtonian Stokes flows. Computer Methods in Applied Mechanics and Engineering, vol. 200, 17-20, pp. 1619-1636, (2011).
Gabriel N. GATICA, Antonio MARQUEZ, Manuel A. SANCHEZ: Analysis of a velocity-pressure-pseudostress formulation for the stationary Stokes equations. Computer Methods in Applied Mechanics and Engineering, vol. 199, 17-20, pp. 1064-1079, (2010)